MAUDE Adverse Event Report: MEDTRONIC GRAND RAPIDS DLP CORONARY ARTERY OSTIAL ANTEGRADE CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

MEDTRONIC GRAND RAPIDS DLP CORONARY ARTERY OSTIAL ANTEGRADE CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 30014
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during use of a dlp coronary artery ostial cannula, it was reported that the device was completely blocked and there was no flow at all through the cannula.The instrument was replaced to complete the procedure.There was no adverse patient effect associated with this event.
 
Additional Manufacturer Narrative
Correction b5.The device was replaced to complete the procedure.Additional information b5.Medtronic received additional information that there does not appear to be any damage to the product and the packaging was also intact.The event occurred during cardiopulmonary bypass (cpb) but when the issue was observed they swapped the product for an alternative.The issue did not worsen over time as there was no flow and the device was replaced immediately.No further issues afterwards and the case continued as normal.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction b5: the device was replaced to complete the procedure.Correction section d3 (mfr name), d3.1 (street 1), d3.3 (mfr city), d3.4 (mfr region) and d3.6 (postal code): these fields have been updated.Device evaluation summary: visual inspection of the used device showed evidence of a blockage in the tip of the device.The device was connected to a syringe filled with deionized water and when it was engaged there was no flow.The reason for the return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction b5: medtronic received information that prior to use of a dlp coronary artery ostial cannula, it was reported that the device was completely blocked and there was no flow at all through the cannula.The device was replaced to complete the procedure.There was no patient involvement, so no adverse effect occurred.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DLP CORONARY ARTERY OSTIAL ANTEGRADE CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
MEDTRONIC GRAND RAPIDS
620 watson sw
grand rapids MI 49504
Manufacturer (Section G)
MEDTRONIC GRAND RAPIDS
620 watson sw
grand rapids MI 49504
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24211059
Report Number2184009-2026-00181
Device Sequence Number5431309
Product Code DWF
UDI-Device Identifier00613994576026
UDI-Public(01)00613994576026(17)270710(10)2024070362
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K131269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30014
Device Catalogue Number30014
Device Lot Number2024070362
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer01/30/2026
03/04/2026
04/23/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date02/03/2026
03/31/2026
04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown